# SDR HEEA088655

- Difficulty date: July 30, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N854PH
- Make and model: Snias AS350B2
- Aircraft serial: 3248
- Aircraft time: 1,836 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Coupling
- Part number: 0292104110
- Condition: Loose
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 1500 HOUR ENGINE INSPECTION FOUND RETAINING RING P/N 9745008005 LOOSE IN MOUNT GROOVE IN COUPLING.  REPLACED RING WITH NEW RING WITH NO CHANGE (RING SHOULD BE TIGHT WITHIN GROOVE WITH NO MOVEMENT).  DETERMINED COUPLING TO BE WORN AT RING  GROOVE. TO BE SENT TO VENDOR.
